# SDR 98ZZZX3263

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N903LF
- Make and model: Doug MD 900
- Aircraft serial: 90000030
- System (JASC): 6720 · Tail Rotor Control System
- Part: Diverter Plate
- Part number: 900F2443400101
- Condition: Worn
- Location: Notar Stator
- Part time: 793 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUSINGS FOR NOTAR CENTER BELLCRANK WORKING IN DIVERTER PLATE.
